# SDR DALA1307943721

- Difficulty date: March 30, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 41,128 hours, 16,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 2 EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY TESTS. MX REPLACED BATTERY PACKS FOR M1671 AND M1672.  OPS TEST OK IAW AMM 33-51-06/201.
